# SDR SWAA2024070503667

- Difficulty date: June 20, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 34,019 hours, 16,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CAP STRIPS HAVE SEVERAL AREAS OF CORROSION FOUND AFTER CLEANING.<[01] R+R CAP STRIPS PER AMM 25-52-06
